# SDR DALA2023013100780

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 7,725 hours, 944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 ECAM: LEFT AFT CABIN DOOR. CABIN PRESSURE NORMAL. CORRECTIVE ACTION: PERFORMED PSCU TEST & DOOR POS IND TEST. NO ECAM MSG. (9973466)
